CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Social Optima in Robust Mean Field LQG Control: From Finite to Infinite Horizon 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 4, 页码: 1529-1544
Authors:  Wang, Bing-Chang;  Huang, Jianhui;  Zhang, Ji-Feng
Favorite  |  View/Download:9/0  |  Submit date:2021/06/01
Mathematical model  Games  Robustness  Uncertainty  Optimal control  Stochastic processes  Differential equations  Forward-backward stochastic differential equation (FBSDE)  linear quadratic optimal control  mean field control  model uncertainty  social functional variation  
Linear invariants of complex manifolds and their plurisubharmonic variations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 1, 页码: 27
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:23/0  |  Submit date:2020/05/24
Linear isometry  Plurisubharmonic variation  Positivity of direct image sheaves  Teichmuller metric  
Holomorphic Invariants of Bounded Domains 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2020, 卷号: 30, 期号: 2, 页码: 1204-1217
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:22/0  |  Submit date:2020/05/24
Squeezing function  Fridman invariant  p-Bergman kernel  Plurisubharmonic variation  
Simultaneous dimension reduction and adjustment for confounding variation 期刊论文
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA, 2016, 卷号: 113, 期号: 51, 页码: 14662-14667
Authors:  Lin, Zhixiang;  Yang, Can;  Zhu, Ying;  Duchi, John;  Fu, Yao;  Wang, Yong;  Jiang, Bai;  Zamanighomi, Mahdi;  Xu, Xuming;  Li, Mingfeng;  Sestan, Nenad;  Zhao, Hongyu;  Wong, Wing Hung
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
dimension reduction  confounding variation  transcriptome  
A new algorithm for computing the minimum Hausdorff distance between two point sets on aline under translation 期刊论文
INFORMATION PROCESSING LETTERS, 2008, 卷号: 106, 期号: 2, 页码: 52-58
Authors:  Li, Banghe;  Shen, Yuefeng;  Li, Bo
View  |  Adobe PDF(442Kb)  |  Favorite  |  View/Download:149/21  |  Submit date:2018/07/30
Hausdorff Distance  Pattern Recognition  Computational Geometry  
Quasi sure analysis of local times of anticipating smooth semimartingales 期刊论文
BULLETIN DES SCIENCES MATHEMATIQUES, 2007, 卷号: 131, 期号: 8, 页码: 697-715
Authors:  Cao, Guilan;  He, Kai;  Liang, Zongxia
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
Sobolev space  anticipating smooth semimartingales  generalized local time  quadratic variation  quasi sure convergence  (alpha, p)-modification  
On a micro-macro model for polymeric fluids near equilibrium 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2007, 卷号: 60, 期号: 6, 页码: 838-866
Authors:  Lin, Fang-Hua;  Liu, Chun;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Quasi-sure p-variation of fractional Brownian motion 期刊论文
STATISTICS & PROBABILITY LETTERS, 2007, 卷号: 77, 期号: 5, 页码: 543-548
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
sobolev spiced  fractional Brownian motion  p-variation  quasi-sure convergence  (p, alpha)-modificition  infinity-modificnion  
Nonlinear dynamic analysis of natural ventilation in a two-zone building: Part B - CFD simulations 期刊论文
HVAC&R RESEARCH, 2006, 卷号: 12, 期号: 2, 页码: 257-278
Authors:  Yang, LN;  Li, YG;  Xu, PC;  Zhang, GQ
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Quasi sure p-variation of fractional Brownian sheet 期刊论文
STOCHASTIC ANALYSIS AND APPLICATIONS, 2006, 卷号: 24, 期号: 6, 页码: 1223-1238
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
fractional Brownian sheet  infinity-modification  p-variation  Quasi sure convergence  (p, alpha)-modification  Sobolev space